MathSciNet Relay Station
MathSciNet bibliographic data
MR2813403 60B20 (05A15 46L54)
Liu, Dang-Zheng; Song, Chunwei; Wang, Zheng-Dong On explicit probability densities associated with Fuss-Catalan numbers. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3735–3738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement